# SDR SWAA2025061677896

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD FAN COWL HOLD OPEN ROD SUPPORT BRACKET AFT POSITION ON ENGINE 1.   REPLACED OUTBOARD FAN COWL HOLD OPEN ROD SUPPORT BRACKET AFT POSITION ON ENGINE 1 IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND CMM 71-13-30 DETAIL F PAGE 10056.
